Publications (4) Publications in which a researcher has participated

1996

  1. A zero-one law approach to the central limit theorem for the weighted bootstrap mean

    Annals of Probability, Vol. 24, Núm. 1, pp. 532-540

  2. On the unconditional strong law of large numbers for the bootstrap mean

    Statistics and Probability Letters, Vol. 27, Núm. 1, pp. 49-60

  3. Unconditional Glivenko-Cantelli-type theorems and weak laws of large numbers for bootstrap

    Statistics and Probability Letters, Vol. 26, Núm. 4, pp. 365-375